# SDR CKSA98631

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R AT RT SUB FLOOR BELOW FLT ENGR TABLE AFT BASE, APPROX 3 AREA OF CORROSION.  REMOVED CORROSION IAW SRM 51-1-8, FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0 FIG 1F.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 53-2-1.  FOUND AT OSC MAINTENANCE FACILITY DURING ACCOMPLISHMENT OF B CHECK AND 60 MONTH AND 5600-0551 CPCP TASK CARDS.  WORK ORDER NUMBER 817-303. CPCP TASK CARD NUMBER 4660-0551.  NON ROUTINE TASK CARD NUMBER 44495.
